# SDR ASOA201000893

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 LT CAP ANGLE HAS INDICATION NOTED, APPROX .3" IN LENGTH 60 PERCENT FSH AT LBL 18.0 AND FS 559 RT.  BULKHEAD WEB HAS INDICATIONS NOTED APPROX .3" IN LENGTH 50 PERCENT FSH INBD OF RBL 18.0 WL 59.10.  BOTH FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
